# SDR ORJA98111

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Deflector
- Part number: 5930194505
- Condition: Loose
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAS - NOSE GEAR LIGHT (RED) REMAINS ON WITH GEAR HANDLE UP.  ENTERED DMI 13924.  NOSE WHEEL SPRAY DEFLECTOR BOLT MISSING LT SIDE.  SPRAY DEFECTOR REMOVED.  NOSE GEAR OPS NORMALLY PER CDL32-20-01 AND MM 32-30-0.  INSTALLED LT NLG SPRAY DEFLECTOR AND SECURED HARDWARE.  OK FOR SERVICE.  THIS ACTION CLEARS DMI NR 13924.  (X)
